# SDR AALA201606209006

- Difficulty date: June 19, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 11,417 hours, 4,686 cycles
- Engine: Cfmint CFM565B32P
- Engine time: 11,417 hours, 4,686 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P5343
- Condition: Leaking
- Location: Zone 100
- Part time: 11,417 hours, 4,686 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED, OILY ODOR IN CABIN WITH APU BLEED AIR ON.  REPLACED APU IAW TASK CARD 26L31049003.  A SATISFACTORY OPS CHECK WAS ACCOMPLISHED WITH NO ODORS BEING DETECTED.
